Zyprexa Weight Change

There are several possible side effects with Zyprexa® (olanzapine), and weight change is a common one. In fact, up to 26 percent of people taking Zyprexa experience weight gain.
 
Although a small amount of weight gain is typical during treatment with Zyprexa, some people can gain very large amounts of weight while taking this medication. This weight gain is thought to increase the risk of diabetes or other health problems. Therefore, if you are noticing a rapid or large increase in weight while taking Zyprexa, make sure to talk with your healthcare provider.
 
If your weight changes while you are taking Zyprexa, talk with your healthcare provider. He or she may give you some suggestions, such as eating heart-healthy foods, exercising more, and limiting your intake of alcohol. If the weight change continues, he or she may recommend a different medication.
 
(Click Zyprexa and Weight Gain for a more in-depth look at weight change and Zyprexa. This article also describes some suggestions to help control your weight gain while using this medication.)
 
9 Signs You May Have Inattentive Type Adult ADHD
Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.